# SDR ASAA2015080712785

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 56,077 hours, 31,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR WOULD NOT OPEN AFTER MULTIPLE ATTEMPS.  HANDLE LOCKED IN INTERMEDIATE POSITION AND COULD NOT BE FULLY ROTATE.  ACFT GROUNDED.  REMOVED DEBRIS AND LUBRICATED GUIDE ARM ECCENTRIC TRACK.  DOOR OPERATES NORMALLY.
